Advertisement
The Body: The Complete HIV/AIDS Resource Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

July 17, 2011

Posted: April 2013

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series.

On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it is normal. I look like a big hive. :-(



This article was provided by TheBody.com.
 
See Also
More Personal Accounts Concerning HIV Treatment
Advertisement:
Find out how a Walgreens specially trained pharmacist can help you

No comments have been made.
 

Add Your Comment:
(Please note: Your name and comment will be public, and may even show up in
Internet search results. Be careful when providing personal information! Before
adding your comment, please read TheBody.com's Comment Policy.)

Your Name:


Your Location:

(ex: San Francisco, CA)

Your Comment:

Characters remaining:

 
Advertisement